CSpace
Erdos-Turan type inequality for the sum of successive fundamental polynomials of Hermite interpolation
Shi, YG
2001-07-01
Source PublicationJOURNAL OF APPROXIMATION THEORY
ISSN0021-9045
Volume111Issue:1Pages:81-90
AbstractLet l(k), 1 less than or equal to k less than or equal to n, be the fundamental polynomials of Lagrange interpolation on the nodes x(n), < x(n-1) < ...
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000169806000005
PublisherACADEMIC PRESS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15827
Collection中国科学院数学与系统科学研究院
Corresponding AuthorShi, YG
Affiliation1.Hunan Normal Univ, Dept Math, Changsha, Hunan, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Shi, YG. Erdos-Turan type inequality for the sum of successive fundamental polynomials of Hermite interpolation[J]. JOURNAL OF APPROXIMATION THEORY,2001,111(1):81-90.
APA Shi, YG.(2001).Erdos-Turan type inequality for the sum of successive fundamental polynomials of Hermite interpolation.JOURNAL OF APPROXIMATION THEORY,111(1),81-90.
MLA Shi, YG."Erdos-Turan type inequality for the sum of successive fundamental polynomials of Hermite interpolation".JOURNAL OF APPROXIMATION THEORY 111.1(2001):81-90.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.